| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a history/settings (history/settings issue) issue; the reporter stated that the pump is not providing an alarm when the patient's blood glucose is low.There is no indication the alleged product issue caused or contributed to an adverse event.This issue is being reported as an issue with the pump not performing as intended with regards to the history or the settings may result in over or under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 17-dec-2018 with the following findings: a review of the black box and continuous glucose monitoring (cgm) showed a call service 208 cgm glucose above user limit warnings.The review of the user settings showed the cgm high limit alert was enabled and set to 80 mg/dl.The battery compartment and returned battery cap was undamaged and able to fit.The test transmitter was paired with the pump correctly.The blood glucose calibration of 120 mg/dl was accepted on both attempts within 2 hours.A test call service 208 warning was simulated with 100 mg/dl as a threshold.The pump gave the appropriate call service 208 warning with auditory and vibratory alarms.The alleged ¿absence of low blood glucose¿ issue was unable to be duplicated during testing.